# SDR UPS204050

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 652563931
- Condition: Corroded
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON LEFT ELEVATOR I/B STATIC WICK BASE.  REPLACED SKIN IAW 51-30-2, 55-20-1 AND 55-20-3.
